# SDR USA2004F00051

- Difficulty date: May 5, 2004
- Submitted: June 28, 2004
- Operation: Air carrier
- Aircraft: N518AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23704
- Engine: Ge CFM56*
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: 322684003
- Condition: Failed
- Location: Cabin Pressure
- Part time: 52,758 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

ENROUTE, CREW REPORTED CABIN ALTITUDE WARNING HORN SOUNDED AS THEY ENCOUNTERED A SLOW LOSS OF CABIN PRESSURIZATION.  PRESSURE LOSS WAS NOT EXPLOSIVE BUT CREW COULD NOT CNTRL PRESS.  FLIGHT DESCENDED TO 10,000 FT AND CONTINUED.  NO OXYGEN MASKS WERE DEPLOYED.  FLIGHT LANDED WITHOUT FURTHER INCIDENT.  MAINT FOUND FWD OUTFLOW VALVE FAILED IN OPEN POSITION.  REPLACED VALVE IAW MM.  ALSO FOUND AND REPAIRED LEAKS AT RT PACK MIX VALVE (HOT SIDE) AT FUSELAGE PEN IN PACK BAY, AFT DRAIN MAST, ALL (4) CABIN DOORS, REPLACED LEAKING PRESS REG VALVE FOR AVIONICS EQUIP COOLING AND REPLACED LT A/C MIX VALVE FOR INTERMITTENT OPS.  ACCOMPLISHED SATISFACTORY OPS CK OF PRESSURE CNTRL SYS IAW MM AND SINGLE PACK.  AC OK FOR SERVICE.
